Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Pregnant. Red spots on legs, not itchy or bumpy. What could be this?

I m 27 and 16 weeks pregnant, and I have what looks very similar to a hicky, red spots on my legs. However it s not itchy or bumpy. They re just there. I was just wondering what these could be or if any one else has had this type thing. Oh they re not all over my legs, just on my calves and shins. Thanks!
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

I completely understand your concern and I hope I am able to help you for the same.

Seems like you have developed lesions of vasculitis.

Hope you are not on any drugs, other than the regular iron and folic acid.

Even preservatives in canned and outside food can be a cause.

You need assessment by a dermatologist for confirmation of the diagnosis.

For the mean time, you can just apply plain calamine lotion.
Hope it helps
Best wishes for a speedy recovery
Dr Geetika Paul
MD( Dermatology)
Answered: Tue, 19 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor